Chest pain from cortison injection. Is it possible ?
I recently had a cortisone injection in my knee . I had received one previously about three years ago. About 12 hours later, at night, I started experiencing chest pain similar to an earlier heart attack from a blood clot. I was admitted and given a
I have recently been told by my physio that my L5 prolapse disc that has been the same for over 3 years could be an infection? I am to take antibiotics for 3 months! Is this something you have heard of?
I have no leg pain just lower back ache that has moved from the right...
Done cortisone injection, headache, high BP. Reason?
I had a cortisone injection about 8:30 a.m. today cervical pain management......it is 10:30 PM and I have a severe headache. Started mostly afternoon. The possibility was mentioned with suggestion of visiting an ER. REALLY?BP is jumping from135/88 to 160/85. 73 yrs.old BP is usually 120/...
Post Cortisone shot symptom
I had a cortison injection a couple of days ago to treat what turned out to be a calcium buildup in my shoulder which caused considerable pain. That pain seems to have subsided somewhat but now I have a wierd symptom in my throat . Not a soar throat
Are cortisone shots effective and safe for rotator cuff tendonitis?
Yes... when the shots are injected by trained doctors.
I had gotten a lumbar cortizone shot 2 wks ago and my arms,back,chest,neck and face have a rash or really bad acne is the best to explain it.How do i get rid of
Cortisone rarely causes such acne.The cause for the acne could be secondary imbalance in the hormones brought by the injection cortizone. Do take Tab Benadryl to get rid of the rashes.
Are shots of cortison in the knee harmful or beneficial?
Cortisone shots in any joint when done properly...and according to the guidelines can be very helpful in treating joint inflammation and pain. Cortisone shots anywhere in the body if given too frequently can be harmful.
I hope this has answered your question.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our
Terms & Conditions